# SDR DXTA2025081504613

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N148QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9648
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

THE FUEL QUANTITY INDICATED ON RIGHT GAUGE WAS SHOWING A COUPLE THOUSAND POUNDS MORE THAN IT ACTUALLY HAD.  THE RESULT WAS INACCURATE FUEL TRANSFERRING LEADING TO FUEL IMBALANCE.  THIS HAPPENED FOR 2 HOURS AND THEN RETURNED BACK TO NORMAL INDICATIONS.  TROUBLESHOOTING CARRIED OUT, WATER SUMPS DRAINED AND FMQGC TEST CARRIED OUT IAW AMM 28-10-00-680-801 R52 NIL DEFECTS. OPERATOR TO MONITOR.
